Ectopic pheochromocytoma: Does the rule of tens apply?

  1. Lookup NU author(s)
  2. Richard Bliss
  3. Professor Thomas Lennard
Author(s)Madani R, Al-Hashmi M, Bliss R, Lennard TWJ
Publication type Article
JournalWorld Journal of Surgery
Year2007
Volume31
Issue4
Pages849-854
ISSN (print)0364-2313
ISSN (electronic)1432-2323
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
URLhttp://dx.doi.org/10.1007/s00268-006-0608-1
DOI10.1007/s00268-006-0608-1
Actions    Link to this publication